MathSciNet Relay Station
MathSciNet bibliographic data
MR866100 (87m:11109) 11R29 (11R11 11Y40)
Buell, Duncan A. Class groups of quadratic fields. II. Math. Comp. 48 (1987), no. 177, 85–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement